# SDR P5CA2019081640169

- Difficulty date: August 14, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 15,501 hours, 4,362 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Warning Message
- Condition: False Activation
- Location: Utility Buss
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENROUTE: L & R UTIL BUS EICAS MESSAGE. CLEARED AFTER QRH PROCEDURE.  ACCOMPLISHED BPCU BITE TEST PER AMM 24-21-00-501. FOUND NO FAULTS.
